Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Is this normal or isit a wart??
    avatar
    An_254918 posted:
    Hello, im 14 weeks and 4 days pregnant, recently i found a small bump like skin tag on the opening of my vagina, its a pinky skin colour it doesnt hurt or anything but the last 2 weeks i have noticed 2 more smaller ones have came up on the same side, my partner of 4 years has been checked for stds etc and everything was fine he hasnt got any lumps or bumps on his penis though, also we were both virgins before we met each other so i dont no what it could be and he reasures me he hasnt cheated. I am worried and scarred for my babys health, i have been to see a female doctor and she said "it doesnt feel like a wart" so i said well what isit is it serious and she said uh if your worried come back she was useless like she didnt no, i got another appointment thursday with someone else, i just need to no if anyone else has had this? its only came up the last few weeks. I also have thrust and urine track infection
    Reply
     
    avatar
    georgiagail responded:
    The best person to ask is this new medical provider.

    UTI's are pretty common and I'm assuming you mean you've had Thrush.

    Gail
     
    avatar
    mariewilks responded:
    I have thrust and UTI at the moment but on antibiotics for UTI so going to treat the thrust when i finish my course as the antibiotics can make it worse
     
    avatar
    georgiagail replied to mariewilks's response:
    Yes, thrush (not thrust) is a fungal (yeast) infection which can worsen as the antibiotic used to treat the UTI (which is a bacterial infection) can reduce a number of bacteria in the body (both good and bad) allowing an increase in the growth of normal yeast present.

    Gail


    Helpful Tips

    Don't waste time on this site.
    Please do not embarrass yourselves with asking these virtual medical advice people anything real important. I didn't even get an answer. More
    Was this Helpful?
    0 of 2 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.